COSINUS Collaboration Meeting

Europe/Vienna
HEPHY

HEPHY

Nikolsdorfer Gasse 18 1050 Vienna Austria
Description

Please Note: 

The collaboration meeting will be from Thursday (10/10) morning to Friday (11/10) at noon. 

On Wednesday (09/10) we would have the time and room for satellite (pre-meetings) if meetings in a smaller round are desired. But nothing is fixed for Wednesday yet.

Collaboration fee:
The fee will be around 110Euro (to be confirmed) and includes all coffee breaks plus the dinner on Thursday. We will allow either a group payment (please contact Florian for details) per bank transfer, or individual payment in cash.

Florian Reindl
    • 1:30 PM 5:30 PM
      Satellite 2 4h

      Place holder for possible pre-meetings.

    • 9:00 AM 9:10 AM
      Welcome 10m
    • 9:10 AM 9:30 AM
      Report competing experiments 20m
      Speaker: Florian Reindl (HEPHY & TU Vienna)
    • 9:30 AM 10:00 AM
      Status of detector and analysis 30m
      Speakers: Florian Reindl (HEPHY & TU Vienna) , Dr Karoline Schaeffner (Max-Planck Institute for Physics)
    • 10:00 AM 10:30 AM
      Phonon propagation 30m
      Speakers: Adriano Filliponi, Gianni Profeta, Michele Nardone, Natalia Di Marco (LNGS - INFN) , Vanessa Zema (GSSI and Chalmers University of Technology)
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 11:30 AM
      Status of crystal growth 30m
      Speaker: Dr Karoline Schaeffner (Max-Planck Institute for Physics)
    • 11:30 AM 12:00 PM
      Discussion on future measurements 30m
      Speakers: Florian Reindl (HEPHY & TU Vienna) , Dr Karoline Schaeffner (Max-Planck Institute for Physics)
    • 12:00 PM 12:30 PM
      Visit clean room HEPHY (optional) 30m
      Speaker: Wolfgang Brandner (Austrian Academy of Sciences (AT))
    • 12:30 PM 2:00 PM
      Lunch break 1h 30m
    • 2:00 PM 2:30 PM
      Status of construction 30m
      Speaker: Robert Stadler
    • 2:30 PM 3:30 PM
      Discussion construction 1h
    • 3:30 PM 4:00 PM
      Coffee break 30m
    • 4:00 PM 4:30 PM
      Introduction Helsinki 30m
      Speakers: Alexander Savin, Vladimir Tuboltsev
    • 4:30 PM 5:00 PM
      Discussion cryostat 30m
    • 5:00 PM 5:30 PM
      Status DAQ electronics 30m
      Speakers: Christoph Schwertner (HEPHY-Institute of High Energy Physics, Vienna) , Markus Friedl (Austrian Academy of Sciences (AT))
    • 7:30 PM 9:30 PM
      Common dinner 2h

      Dinner included in collaboration fee

    • 9:00 AM 9:30 AM
      Status simulations 30m
      Speakers: Alexander Fuß (Vienna University of Technology) , Natalia Di Marco (LNGS - INFN)
    • 9:30 AM 9:40 AM
      Summary CSN2, planned future activites 10m
      Speaker: Natalia Di Marco (LNGS - INFN)
    • 9:40 AM 10:00 AM
      Technical Design Report - Discussion and sharing of responsibilities 20m
    • 10:00 AM 10:30 AM
      Discussion collaboration structure 30m
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 12:30 PM
      Open discussion time 1h 30m